# SDR QMLA2018032518036

- Difficulty date: March 25, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N530H
- Make and model: Snias AS350B3
- Aircraft serial: 4553
- Aircraft time: 5,733 hours, 11,333 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Dented
- Location: Center Console
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON LANDING AND DURING NORMAL SHUTDOWN PROCEDURES, THE PILOT REPORTED A BURNING ELECTRICAL ODOR IN THE COCKPIT AND LIGHT SMOKE COMING FROM THE LEFT SIDE OF CENTER CONSOLE,  CIRCUIT BREAKER AREA.  MAINTENANCE INSPECTED THE AREA AND FOUND A CIRCUIT BREAKER BRACKET ON THE LEFT SIDE OF CENTER CONSOLE TO BE DENTED, ALLOWING A SCREW TO ARC ON THE CIRCUIT BREAKER.  THE BRACKET WAS REMOVED AND STRAIGHTENED ALLOWING SIGNIFICANT CLEARANCE BETWEEN THE ARCING POINT.  OPS AND CHECKED THOROUGHLY WITH NO DEFECTS, MALFUNCTIONS, OR REOCCURRING ARCING NOTED.
